# SDR SIMA20160715005

- Difficulty date: July 15, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N907AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500895
- Aircraft time: 29,090 hours, 24,675 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Control Module
- Part number: 7281000501
- Part serial: 001989
- Condition: Inoperative
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN LIGHTS WILL NOT TURN OFF.  REMOVED AND REPLACED CABIN LIGHT CONTROL MODULE AND OPS CHECKED GOOD IAW AMM 33-21-01.
